Journal of Applied Mathematics and Stochastic Analysis
The aim of the paper is to prove a theorem about the existence of an approximate solution to an abstract nonlinear nonlocal Cauchy problem in a Banach space. The right-hand side of the nonlocal condition belongs to a locally closed subset of a Banach space. The paper is a continuation of papers ,  and generalizes some results from .
Byszewski, Ludwik. Existence of approximate solution to abstract nonlocal Cauchy problem. Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 4, pp. 363-373, 1992. doi:10.1155/S1048953392000303